# SDR CA010621031

- Difficulty date: May 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 24,271 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Oil Cooler
- Part time: 23,081 hours, 30,641 cycles
- Component: Engine Oil, Honeywell, 28E997
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE INVESTIGATION OF AN OIL LEAK ON # 2 ENGINE RESULTED IN THE REPLACEMENT OF THE ENGINE OIL COOLER HAD ACCUMLATED 169 HOURS AND 2454 CYCLES SINCE RECORDING BY HONEYWELL LORI HEAT TRANSFER. 13320
